# SDR F3LA200700322

- Difficulty date: November 13, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEARED RIVETS ON SILL PLATE AT FRAME 69, -Y1292 FLOORBEAM.  REMOVED SHEARED RIVETS ON WEB PLATE AFT OF FR68 FLOORBEAM AT -Y1292 IAW SRM 51-42-11, PARA. 6.  INSTALLED LOCK FASTENER THROUGH WEB PLATE AFT OF FR68 THAT ATTACHES TO -Y1292 BEAM IAW EA A9-53R-12267.
